Alert archive / North Carolina / Beach Hazards Statements in 2020
Beach Hazards Statement 60, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 30, 2020, 8:05 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2020, 8:05 PM EDT (00:05 UTC)
- Expired
- Oct 31, 2020, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
840 WHUS42 KMHX 310005 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 805 PM EDT Fri Oct 30 2020 NCZ203-205-311215- /O.CAN.KMHX.CF.Y.0021.000000T0000Z-201031T0600Z/ /O.EXP.KMHX.BH.S.0059.000000T0000Z-201031T0000Z/ /O.NEW.KMHX.BH.S.0060.201031T0005Z-201101T0000Z/ Northern Outer Banks-Hatteras Island- 805 PM EDT Fri Oct 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... ...COASTAL FLOOD ADVISORY IS CANCELLED... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ196-204-311215- /O.EXP.KMHX.BH.S.0059.000000T0000Z-201031T0000Z/ /O.NEW.KMHX.BH.S.0060.201031T0005Z-201101T0000Z/ East Carteret-Ocracoke Island- 805 PM EDT Fri Oct 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * WHAT...Dangerous rip currents. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ195-199-310115- /O.EXP.KMHX.BH.S.0059.000000T0000Z-201031T0000Z/ West Carteret-Coastal Onslow- 805 PM EDT Fri Oct 30 2020 ...BEACH HAZARDS STATEMENT HAS EXPIRED... High threat of rip currents has diminished to a moderate threat of rip currents for beaches from Cape Lookout south to North Topsail. $$
3 follow-up statements
993 WHUS42 KMHX 310924 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 524 AM EDT Sat Oct 31 2020 NCZ196-204-312130- /O.CON.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/ East Carteret-Ocracoke Island- 524 AM EDT Sat Oct 31 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:30 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ203-205-312130- /O.CON.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/ Northern Outer Banks-Hatteras Island- 524 AM EDT Sat Oct 31 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:30 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
207
WHUS42 KMHX 311929
CFWMHX
Coastal Hazard Message
National Weather Service Newport/Morehead City NC
329 PM EDT Sat Oct 31 2020
NCZ203-205-010730-
/O.NEW.KMHX.CF.Y.0022.201102T0300Z-201102T2000Z/
/O.CON.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/
Northern Outer Banks-Hatteras Island-
329 PM EDT Sat Oct 31 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM SUNDAY TO 3 PM EST
MONDAY...
* WHAT...For the Coastal Flood Advisory, 1 to 2 feet of
inundation above ground level expected in low-lying areas near
shorelines and tidal waterways. For the Beach Hazards Statement,
dangerous rip currents and large breaking waves in the surf
zone.
* WHERE...Northern Outer Banks and Hatteras Island.
* WHEN...For the Coastal Flood Advisory, from 10 PM Sunday to 3
PM EST Monday. For the Beach Hazards Statement, until 8 PM EDT
this evening.
* IMPACTS...1 to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding. Rip
currents can sweep even the best swimmers away from shore into
deeper water. Dangerous shore break can throw a swimmer or
surfer head first into the bottom causing neck and back
injuries.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
Swim near a lifeguard. If caught in a rip current remain calm.
Don't fight the current. Swim in a direction following the
shoreline. When out of the current, swim back to shore. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.
&&
Time of high total tides are approximate to the nearest hour.
Coast Guard Hatteras NC
MLLW Categories - Minor 2.5 ft, Moderate 3.5 ft, Major 4.5 ft
MHHW Categories - Minor 1.3 ft, Moderate 2.3 ft, Major 3.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
31/08 PM 1.6 0.4 0.9 2 None
01/07 AM 1.8 0.6 1.0 1-2 None
02/06 AM 2.7 1.5 2.1 4 Minor
02/08 PM 2.0 0.8 1.4 3 None
03/08 AM 2.0 0.8 1.2 2 None
&&
$$
NCZ204-010730-
/O.NEW.KMHX.CF.Y.0022.201102T0300Z-201102T2000Z/
/O.CON.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/
Ocracoke Island-
329 PM EDT Sat Oct 31 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM SUNDAY TO 3 PM EST
MONDAY...
* WHAT...For the Coastal Flood Advisory, up to 1 foot of
inundation above ground level expected in low- lying areas near
shorelines and tidal waterways. For the Beach Hazards Statement,
dangerous rip currents.
* WHERE...Ocracoke Island.
* WHEN...For the Coastal Flood Advisory, from 10 PM Sunday to 3
PM EST Monday. For the Beach Hazards Statement, until 8 PM EDT
this evening.
* IMPACTS...Flooding of lots, parks, and roads with only
isolated road closures expected. Rip currents can sweep even
the best swimmers away from shore into deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
Swim near a lifeguard. If caught in a rip current remain calm.
Don't fight the current. Swim in a direction following the
shoreline. When out of the current, swim back to shore. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
&&
$$
NCZ196-010000-
/O.CON.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/
East Carteret-
329 PM EDT Sat Oct 31 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...Dangerous rip currents.
* WHERE...Ocracoke Island and Core Banks beaches.
* WHEN...Through this evening.
* IMPACTS...Rip currents can sweep even the best swimmers away
from shore into deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Swim near a lifeguard. If caught in a rip current remain calm.
Don't fight the current. Swim in a direction following the
shoreline. When out of the current, swim back to shore. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
&&
$$382
WHUS42 KMHX 010012
CFWMHX
Coastal Hazard Message
National Weather Service Newport/Morehead City NC
812 PM EDT Sat Oct 31 2020
NCZ203>205-011215-
/O.EXP.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/
/O.EXT.KMHX.CF.Y.0022.201102T0200Z-201102T2000Z/
Northern Outer Banks-Ocracoke Island-Hatteras Island-
812 PM EDT Sat Oct 31 2020
...COASTAL FLOOD ADVISORY NOW IN EFFECT FROM 9 PM SUNDAY TO 3 PM
EST MONDAY...
...BEACH HAZARDS STATEMENT HAS EXPIRED...
* WHAT...1 to 2 feet of inundation above ground level expected in
low-lying areas near shorelines and tidal waterways.
* WHERE...Northern Outer Banks and Hatteras Island.
* WHEN...From 9 PM Sunday to 3 PM EST Monday.
* IMPACTS...Up to 1 to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and
low lying property including parking lots, parks, lawns, and
homes adjacent to the waterfront will experience shallow
flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.
&&
Time of high total tides are approximate to the nearest hour.
Duck NC
MLLW Categories - Minor 5.5 ft, Moderate 6.0 ft, Major 6.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 2.3 ft, Major 2.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
31/08 PM 4.8 1.1 1.5 6 None
01/07 AM 5.3 1.6 1.4 5 None
01/07 PM 3.9 0.2 0.8 5 None
02/08 AM 4.9 1.2 1.0 5 None
02/08 PM 3.3 -0.4 0.2 4 None
03/09 AM 4.0 0.3 0.1 3 None
Oregon Inlet NC
MLLW Categories - Minor 3.0 ft, Moderate 4.5 ft, Major 5.5 ft
MHHW Categories - Minor 2.4 ft, Moderate 3.9 ft, Major 4.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
31/10 PM 1.5 0.9 0.8 1 None
01/09 AM 1.9 1.3 1.1 1-2 None
01/08 PM 2.0 1.4 1.4 2-3 None
02/08 AM 1.9 1.3 1.2 3 None
02/09 PM 1.4 0.8 0.8 2 None
03/10 AM 1.6 1.0 0.8 1-2 None
Ocracoke Inlet NC
MLLW Categories - Minor 3.0 ft, Moderate 4.0 ft, Major 5.5 ft
MHHW Categories - Minor 1.9 ft, Moderate 2.9 ft, Major 4.4 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
31/08 PM 1.8 0.7 0.9 1-2 None
01/07 AM 2.0 0.9 0.9 1 None
01/09 PM 2.0 0.9 1.2 3 None
02/08 AM 2.5 1.4 1.4 3 None
02/08 PM 1.8 0.7 1.0 2 None
03/08 AM 1.8 0.7 0.7 2 None
Coast Guard Hatteras NC
MLLW Categories - Minor 2.5 ft, Moderate 3.5 ft, Major 4.5 ft
MHHW Categories - Minor 1.3 ft, Moderate 2.3 ft, Major 3.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
31/08 PM 1.6 0.4 0.9 2 None
01/07 AM 1.8 0.6 1.0 1-2 None
02/06 AM 2.7 1.5 2.1 4 Minor
02/08 PM 2.0 0.8 1.4 3 None
03/08 AM 2.0 0.8 1.2 2 None
&&
$$
NCZ196-010115-
/O.EXP.KMHX.BH.S.0060.000000T0000Z-201101T0000Z/
East Carteret-
812 PM EDT Sat Oct 31 2020
...BEACH HAZARDS STATEMENT HAS EXPIRED...
Beach Hazards Statement has expired.
$$What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 30, 5:58 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Oct 30, 5:58 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
558 PM EDT Fri Oct 30 2020
.SYNOPSIS...
Cool high pressure will build in through Sunday. A strong cold
front will cross the area Sunday night followed by cold high
pressure into the middle of next week.
&&
.NEAR TERM /TONIGHT/...
As of 6 PM Friday...No significant changes needed to previous
forecast early this evening. Cool high pres will cont to build
in from the NW tonight. Current sct to bkn SCU over the region
shld dissipate over bulk of the mainland but expect some clouds
to cont along the NE cst and most of the OBX with flow off Ches
Bay/ocean. Gusty NNW winds will diminish quickly inland tonight
but remain gusty for the beaches as dir becomes NNE. Lows will
range from lower 40s deep inland to lower 50s most beaches.
&&
.SHORT TERM /SATURDAY/...
As of 215 PM Friday...High pressure will continue to build into
the region with dry conditions. There conts to be decent amount
of low lvl moisture with sct to bkn Cu forming again espcly
closer to the coast with NE flow. Highs will range from around
60 NW to mid 60s srn cst.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 345 AM Friday...Cool high pressure will build in from the
north Saturday night then move offshore Sunday. Another strong
cold front will push across the area Sunday night with
reinforcing high pressure building in from the west early next
week bringing the coldest airmass so far this fall. The high
migrates offshore for the middle of next week bringing a warming
trend.
Saturday night...The high slides offshore Saturday night with a
coastal trough developing offshore and could see a few showers
approaching coastal sections, mainly Hatteras Island to Core
Banks. Lows Saturday night in the mid to upper 40s inland to
mid 50s coast.
Sunday and Sunday night...A northern stream shortwave and
attendant cold front approach the area Sunday and push across
the area Sunday evening. Moisture will be limited with this
system and with only wdly sct showers Sunday into Sunday
evening. Temps moderate towards climo ahead of the front Sunday
with highs in the mid 60s to lower 70s. Temps will quickly fall
behind the front Sunday night with lows expected in the upper
30s inland and low to mid 40s along the coast.
Monday and Tuesday...High pressure quickly builds back into the
region Monday and Tuesday with bringing an even colder airmass
into the region and could see the first frost/freeze of the
season Tuesday morning in areas that decouple. Highs Monday
expected in the low to mid 50s. 00z EC MOS is not quite as cold
Monday night but still forecasting low to mid 30s inland to low
to mid 40s along the immediate coast. Some airmass modification
begins Tuesday as the high becoming centered over the area and
expect highs around 60.
Wednesday and Thursday...The high slides offshore Wednesday and
Thursday while continuing to ridge into the Southeast bringing
more earnest warming across the area. Another coastal through
will develop offshore Wednesday night and Thursday and could see
a few showers approach coastal sections. Highs Wednesday
expected in the mid to upper 60s and low to mid 70s Thursday.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
Short Term /through Saturday/...
As of 6 PM Friday...Sct to bkn VFR SCU continues across the area
early this evening. Pred VFR expected through the period as cool
high pres builds in from the NW. SCU will cont near cst thru
Sat but for now appears bkn cigs will remain E of taf sites.
Long Term /Saturday night through Tuesday/...
As of 4 AM Friday...VFR conditions prevail through Saturday
night. Widely scattered showers possible Sunday which may bring
brief periods of sub-VFR conditions. VFR conditions will then
prevail Monday and Tuesday as cold high pressure build across
the area. Gusty NW winds will expected late Sunday night and
Monday as cold high pressure builds back into the region.
&&
.MARINE...
Short Term /through Sat/...
As of 6 PM Friday...High pres will grad build in from the NW
this period. Latest obs show N/NNW winds 15-25 kt, gusting to
25-35 kt with seas 4-7 ft south of Ocracoke and 6-9 ft north.
Tight grdnt this aftn will slowly loosen with gusty NNW winds
slowly diminishing thru period and becoming NE. Dropped Gale for
the central waters and replaced with SCA. Elsewhere SCA cont
that will come down rivers and nrn sounds tonight and Pamlico
Sound Sat morn. SCA will cont for all cstl wtrs for seas. Seas
will slowly drop to 4 to 7 ft Sat.
Long Term /Saturday Night through Tuesday/...
As of 215 PM Friday...Mdls all show strong NW surge following
cold front Sun night and early Mon and increased winds a bit
with Gales looking likely most wtrs.
Prev disc...Conditions continue to improve Saturday night with
winds diminishing to 10-15 kt but seas will likely remain above
SCA criteria into Sunday, especially central and northern
waters. Another strong cold front will approach the waters
Sunday and push across the waters Sunday night. Winds veer back
to SW around 10-20 kt Sunday afternoon ahead of a strong cold
front, which is progged to push across the waters Sunday
evening. Strong NW winds develop behind the front bringing
strong SCA conditions with frequent Gale Force gusts possible
and seas building back to 5-8 ft. High pressure settles over the
area Tuesday with winds and seas dropping below SCA criteria.
&&
.TIDES/COASTAL FLOODING...
As of 6 PM Friday...Will drop Low water adv for inland rivers
with water levels returning to normal quickly. Will cont
coastal flood advisory for Hatteras Island and nrn OBX for minor
inundation 1 to 2 feet in spots. Will probably be able to cancel
a few hrs early later this evening. As winds diminish this
evening and overnight water lvls will grad begin to return to
normal.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-203>205.
Coastal Flood Advisory until 2 AM EDT Saturday for NCZ203-205.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for AMZ131-137-
230-231.
Small Craft Advisory until 10 AM EDT Saturday for AMZ135.
Small Craft Advisory until 7 PM EST Sunday for AMZ152-154.
Small Craft Advisory until midnight EDT Saturday night for
AMZ156-158.
Small Craft Advisory until 10 AM EST Sunday for AMZ150.
&&
SYNOPSIS...MHX
NEAR TERM...RF/CQD
SHORT TERM...RF
LONG TERM...SK
AVIATION...RF/CQD/SK
MARINE...RF/CQD/SK
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Oct 30, 9:58 AM EDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 958 AM EDT Fri Oct 30 2020 NCZ029-044>047-079-081-090>092-198-311400- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Mainland Hyde- Duplin-Lenoir-Jones-Inland Onslow- 958 AM EDT Fri Oct 30 2020 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong cold high pressure will settle over the region and produce a potential for frost Monday night and Tuesday morning as temperatures fall into the low to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-311400- West Carteret-Coastal Onslow- 958 AM EDT Fri Oct 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-205-311400- Northern Outer Banks-Hatteras Island- 958 AM EDT Fri Oct 30 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-311400- Ocracoke Island- 958 AM EDT Fri Oct 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-311400- East Carteret- 958 AM EDT Fri Oct 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-094-193-194-311400- Beaufort-Pamlico-Northern Craven-Southern Craven- 958 AM EDT Fri Oct 30 2020 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No significant hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong cold high pressure will settle over the region and produce a potential for frost Monday night and Tuesday morning as temperatures fall into the low to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 2:51 PM EDT | Gale Watch | MHX | 4 hr | |
| Oct 31, 2:51 PM EDT | Low Water Advisory | MHX | 49 hr | |
| Oct 31, 3:29 PM EDT | Coastal Flood Advisory | MHX | Dare, Hyde | 48 hr |
| Oct 31, 7:00 PM EDT | Gale Warning | MHX | 42 hr |
Nearby
Beach Hazards Statements in North Carolina, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.